What is the best treatment for acetaminophen overdose?

ER now!! Acetaminophen is one of the few otc drugs that can be lethal on overdose. It is also commonly combined with opiates and opioids in prescription pain meds. If you feel that you have overdosed on acetaminophen, you need to go to the nearest er right now to receive the proper care!
ER visit. There is nothing you can do at home. Go to the er now. You need a drug called acetadote.

Related Questions

What is the treatment for panadol (acetaminophen) overdose?

N-acetyl Cysteine. Nac is a specific treatment. Other treatment as indicated by symptoms and labs. Don't undertake on your own! Read more...

What is panadol (acetaminophen) overdose, its side effects, treatment?

Liver damage. Panadol is a brand of acetaminophen. If someone takes more than the recommended dose of acetaminophen, get medical help immediately, even if the person does not have any symptoms. Symptoms of overdose may include: nausea vomiting loss of appetite sweating extreme tiredness unusual bleeding or bruising pain in the right part of the stomach yellowing of the skin or eyes. Read more...